# SDR 2021F00260

- Difficulty date: August 9, 2021
- Submitted: September 17, 2021
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 24,025 hours, 8,947 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN THE LINE TUBE SYSTEM B, DURING TRANSIT CHECK, THE HYDRAULIC SYSTEM B WAS SHOWED WITH QUANTITY OF CERO. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING LINE TUBE HYDRAULIC SYSTEM B MAIN BAY MLG RIGHT SIDE REAR LEAKAGE; SO THE REFILL HYDRAULIC RESERVOIR A AND B STANDBY SYSTEM WAS ADDED AND THE LINE TUBE HYDRAULIC SYSTEM B MAIN BAY MLG RIGHT SIDE REAR WALL P/N 272A4453-1019, S/S, MANUFACTURER BOEING COMPANY WAS REPLACED IAW AMM 20-10-52-300-803 AND AMM 29-11-12 AND THE HYDRAULIC SYSTEM B OPERATIONAL TEST WAS PERFORMED IAW AMM 29-11-29, TESTED CORRECT.
